MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 46 NEUTRAL HUMERAL LINER

EXACTECH, INC. EQUINOXE; 46 NEUTRAL HUMERAL LINER
Catalog Number 320-46-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): 300-30-06, 03066166 - equinoxe preserve stem 6mm +0 adapter tray.320-02-46, 292248010 - 46x21mm glenosphere high moment arm.
 
Event or Problem Description
It was reported the liner disassociated from the humeral tray causing the (b)(6) male patient's shoulder to dislocate.The surgeon revised the left side glenosphere to a 42+4.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(d4) catalog number: 320-46-03, serial number: (b)(6), expiration date: 02-jun-2025, unique identifier (udi) #: (b)(4).(g4) pma/510(k)number: k063569.(h3) the revision reported may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient-related conditions, or any combination of these possibilities, which led to humeral liner disassociation followed by dislocation.However, this cannot be confirmed as the devices were not returned for evaluation and x-rays were not provided.(h4) device manufacture date: 04-jun-2020 section h11: the following sections have corrected information: (d11) concomitant device(s): 300-30-06, 6591180 - equinoxe preserve stem 6mm.320-02-46, 6480692 - 46x21mm glenosphere high moment arm.320-10-00, 6623446 - equinoxe reverse tray adapter plate tray +0.

Brand Name
EQUINOXE
Common Device Name
46 NEUTRAL HUMERAL LINER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12646583
Report Number1038671-2021-00542
Device Sequence Number1309116
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Catalogue Number320-46-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight110 KG